Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2017, Vol. 33 Issue (2): 278-286    DOI: 10.1007/s10114-016-6066-2
Articles Current Issue| Next Issue| Archive| Adv Search |
Finite p-Groups with a Class of Complemented Normal Subgroups
Li Fang WANG, Qin Hai ZHANG
Mathematics Department, Shanxi Normal University, Linfen 041004, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7